71108members
373711posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and problems "down there"

2 REPLIES 2
ScottishHoosie
Member

Re: Tamoxifen and problems "down there"

Thanks, and good luck to you, too!

lilacblushes
Member

Re: Tamoxifen and problems "down there"

I've been on tamoxifen since Feb but did not have chemo beforehand. I have been having regular periods and each time I bleed I get very swollen down below, bright red and also blisters along with a thrush like itch (but not thrush). My GP advised it is hormone imbalance which would normally be treated with estrogen but obviously as er+ this is out of the question.

Can't really offer any hints and tips as I've not found a solution myself yet ... good luck.

ScottishHoosie
Member

Tamoxifen and problems "down there"

Hello. I've been on Tamoxifen for nearly three months. I haven't had a period since December, when I was about halfway through chemo.

Today whilst using the toilet I realised that I'm a rather swollen down below. It seems to be protruding from the inside. When I wiped, I got a bit of blood. Not much, but worrying.

I am supposed to see my GP on Thursday for a routine check, and my kids will be with the childminder then. I'm thinking of phoning to see if I can get in to the doctor tomorrow, and if the childminder can take them while I go. They are too young to leave anywhere on their own, and I really don't fancy having them in the room when I see the doctor about this.

Anyone else have anything like this???